Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 3, Pages 679–684 (Mi zvmmf7244)  

This article is cited in 9 scientific papers (total in 9 papers)

Scientific communications

A flow variant of the sweep method

L. M. Degtyarev, A. P. Favorski

Moscow

Full text: PDF file (531 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:3, 252–261

Bibliographic databases:

UDC: 518:517.91/.94
Received: 10.05.1967

Citation: L. M. Degtyarev, A. P. Favorski, “A flow variant of the sweep method”, Zh. Vychisl. Mat. Mat. Fiz., 8:3 (1968), 679–684; U.S.S.R. Comput. Math. Math. Phys., 8:3 (1968), 252–261

Citation in format AMSBIB
\Bibitem{DegFav68}
\by L.~M.~Degtyarev, A.~P.~Favorski
\paper A flow variant of the sweep method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 3
\pages 679--684
\mathnet{http://mi.mathnet.ru/zvmmf7244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0235755}
\zmath{https://zbmath.org/?q=an:0164.17805}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 3
\pages 252--261
\crossref{https://doi.org/10.1016/0041-5553(68)90079-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7244
  • http://mi.mathnet.ru/eng/zvmmf/v8/i3/p679

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Gryn', A. I. Marchenko, V. V. Urban, “A numerical method for solving the radiation transport equation in planar and spherical geometry”, U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 172–181  mathnet  crossref  mathscinet  zmath
    2. N. G. Karlykhanov, “A method for computing radiation transfer based on equations averaged over the spectrum”, Comput. Math. Math. Phys., 37:11 (1997), 1328–1333  mathnet  mathscinet  zmath
    3. M. G. Gogrichiani, A. V. Shipilin, “Iterative method for matching solutions to the heat balance equations for different parts of a thermoelectric cooler”, Comput. Math. Math. Phys., 41:12 (2001), 1798–1810  mathnet  mathscinet  zmath
    4. G. I. Shishkin, L. P. Shishkina, “Finite difference schemes for the singularly perturbed reaction-diffusion equation in the case of spherical symmetry”, Comput. Math. Math. Phys., 49:5 (2009), 810–826  mathnet  crossref  zmath  isi  elib  elib
    5. G. I. Shishkin, L. P. Shishkina, “A conservative difference scheme for a singularly perturbed elliptic reaction-diffusion equation: approximation of solutions and derivatives”, Comput. Math. Math. Phys., 50:4 (2010), 633–645  mathnet  crossref  mathscinet  adsnasa  isi
    6. P. N. Vabishchevich, “Flux-splitting schemes for parabolic problems”, Comput. Math. Math. Phys., 52:8 (2012), 1128–1138  mathnet  crossref  mathscinet  isi  elib  elib
    7. P. N. Vabishchevich, “Flux-splitting schemes for parabolic equations with mixed derivatives”, Comput. Math. Math. Phys., 53:8 (2013), 1139–1152  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    8. T. S. Poveschenko, V. A. Gasilov, Yu. A. Poveschenko, I. I. Galiguzova, “Metod rascheta mnogokonturnykh termogidravlicheskikh techenii v teploobmennoi chasti YaEU”, Preprinty IPM im. M. V. Keldysha, 2015, 067, 29 pp.  mathnet
    9. Minev P., Vabishchevich P.N., “Splitting Schemes For the Stress Formulation of the Incompressible Navier–Stokes Equations”, J. Comput. Appl. Math., 344 (2018), 807–818  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:542
    Full text:395
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021